RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2005, Volume 50, Issue 1, Pages 52–80 (Mi tvp158)  

This article is cited in 5 scientific papers (total in 5 papers)

Constructing a stochastic integral of a nonrandom function without orthogonality of the noise

I. S. Borisov, A. A. Bystrov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: In this paper the construction of a stochastic integral of a nonrandom function is suggested without the classical orthogonality condition of the noise. This construction includes some known constructions of univariate and multiple stochastic integrals. Conditions providing the existence of this integral are specified for noises generated by random processes with nonorthogonal increments from certain classes which are rich enough.

Keywords: stochastic integral, multiple stochastic integral, noise, Gaussian processes, regular fractional Brownian motion.

DOI: https://doi.org/10.4213/tvp158

Full text: PDF file (2855 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2006, 50:1, 53–74

Bibliographic databases:

Received: 09.06.2004

Citation: I. S. Borisov, A. A. Bystrov, “Constructing a stochastic integral of a nonrandom function without orthogonality of the noise”, Teor. Veroyatnost. i Primenen., 50:1 (2005), 52–80; Theory Probab. Appl., 50:1 (2006), 53–74

Citation in format AMSBIB
\Bibitem{BorBys05}
\by I.~S.~Borisov, A.~A.~Bystrov
\paper Constructing a stochastic integral of a nonrandom function without orthogonality of the noise
\jour Teor. Veroyatnost. i Primenen.
\yr 2005
\vol 50
\issue 1
\pages 52--80
\mathnet{http://mi.mathnet.ru/tvp158}
\crossref{https://doi.org/10.4213/tvp158}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2222737}
\zmath{https://zbmath.org/?q=an:1099.60038}
\elib{http://elibrary.ru/item.asp?id=9153105}
\transl
\jour Theory Probab. Appl.
\yr 2006
\vol 50
\issue 1
\pages 53--74
\crossref{https://doi.org/10.1137/S0040585X97981469}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000236850700004}


Linking options:
  • http://mi.mathnet.ru/eng/tvp158
  • https://doi.org/10.4213/tvp158
  • http://mi.mathnet.ru/eng/tvp/v50/i1/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Borisov, A. A. Bystrov, “Limit theorems for the canonical von Mises statistics with dependent data”, Siberian Math. J., 47:6 (2006), 980–989  mathnet  crossref  mathscinet  zmath  isi
    2. I. S. Borisov, S. E. Khrushchev, “Constructing multiple stochastic integrals on non-Gaussian product measures”, Siberian Adv. Math., 24:2 (2014), 75–99  mathnet  crossref  mathscinet  elib
    3. I. S. Borisov, V. A. Zhechev, “Invariance principle for canonical $U$- and $V$-statistics based on dependent observations”, Siberian Adv. Math., 25:1 (2015), 21–32  mathnet  crossref  mathscinet
    4. A. A. Bystrov, “Exponential inequalities for probability deviations of stochastic integrals over Gaussian integrable processes”, Theory Probab. Appl., 59:1 (2015), 128–136  mathnet  crossref  crossref  mathscinet  isi  elib
    5. I. S. Borisov, S. E. Khrushchev, “Multiple stochastic integrals constructed by special expansions of products of the integrating stochastic processes”, Siberian Adv. Math., 26:1 (2016), 1–16  mathnet  crossref  mathscinet
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:479
    Full text:87
    References:70

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020